# SDR AALA202404192252

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 9178
- Aircraft time: 14,553 hours, 4,057 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHTHAND AFT DOOR ACCUMULATOR PRESSURE FOUND AT 1200 PSI WITH A TEMPERATURE OF 73 DEGREES, LOW PER PS CHECK. SERVICED RIGHTHAND AFT DOOR ACCUMULATOR
